MathSciNet Relay Station
MathSciNet bibliographic data
MR2289422 (2008c:22015) 22E50 (11F70 22E35)
Muić, Goran On certain classes of unitary representations for split classical groups. Canad. J. Math. 59 (2007), no. 1, 148–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement